# SDR R61A201510050703

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 2,216 hours, 1,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012051
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 2,211 hours, 1,619 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE R & R FORWARD EMERGENCY LIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
